Turkish Journal of Mathematics
Abstract
In an attempt to show the way we pass from ordered semigroups to ordered hypersemigroups, we examine some well known results of regular and intraregular ordered semigroups in case of ordered hypersemigroups. The corresponding results on hypersemigroups (without order) can also be obtained as application of the results of the present paper. The sets we use in our investigation shows the pointless character of the results.
DOI
10.3906/mat-1806-104
Keywords
Ordered hypersemigroup, right (left) ideal, bi-ideal, quasi-ideal, regular, intraregular
First Page
21
Last Page
35
Recommended Citation
KEHAYOPULU, NIOVI
(2019)
"From ordered semigroups to ordered hypersemigroups,"
Turkish Journal of Mathematics: Vol. 43:
No.
1, Article 3.
https://doi.org/10.3906/mat-1806-104
Available at:
https://journals.tubitak.gov.tr/math/vol43/iss1/3